# SDR SWAA2018111926877

- Difficulty date: November 14, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 47,774 hours, 28,333 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A270025
- Part serial: D2519
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP DELAMINATED.  R&R AFT FLAP PER AMM.
